絞り込み

16406

広告

A case of probable esomeprazole-induced transient liver injury in a pregnant woman with hyperemesis.

著者 Thomas B , Mohamed M , Al Hail M , Awwad FA , Wahba RM , Hassan SB , Omar K , El Kassem W , Abdul Rouf P
Clin Pharmacol.2016 ; 8():199-202.
この記事をPubMed上で見るPubMedで表示
この記事をGoogle翻訳上で見る Google翻訳で開く

スターを付ける スターを付ける     (35view , 0users)

Full Text Sources

Miscellaneous

We report a case of 22-year-old primigravida presented to Women's Hospital - Hamad Medical Corporation emergency with severe epigastric pain, nausea, and vomiting. On admission, she was dehydrated with remarkably worsening symptoms. Laboratory findings revealed significantly elevated liver enzymes with unknown etiology. Her past medical history showed an admission for nausea and vomiting 3 weeks previously and she was discharged on antiemetics, and esomeprazole for the first time. Due to the predominantly elevated liver enzymes, the clinical pharmacist discussed the possibility of esomeprazole-induced adverse effects and suggested to suspend esomeprazole based on the evidence from literature review. The liver enzymes showed a substantial improvement within days after the discontinuation of the drug; however, a rechallenge was not done since it could have adversely affected the mother or the fetus. Using the Naranjo Adverse Drug Reaction Probability scales, the adverse reaction due to esomeprazole was classified as "probably".
PMID: 28008288 [PubMed]
印刷用ページを開く Endnote用テキストダウンロード